# SDR AALA20150605016

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 111,317 hours, 18,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AML8095100GPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FS 3 LAVATORY BOTTOM EMER LIGHT DID NOT LIGHT WITH EMER LIGHTS ON.  R & R EMER LIGHT ON BOTTOM OF FS 3 LAVATORY.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-01.  SYS CHECKED NORMAL.
